# SDR TWAA0000601

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN ATTACH ANGLE AND MEMBRANE WITH CORROSION AT RBL 55 IN, STA 216.  REMOVED AND REPLACED MEMBRANE AND FLOOR ATTACH ANGLE PER SPM 6-70-01, PART A AND B.  ANGLE REPLACED ON SEPARATE NON ROUTINE.
